Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
new_member

Dynacin makes tongue purple?

Recommended Posts

Can anybody please give me some information on Dynacin? My lips have become brown and my tongue is purple now a days. I have been taking the tablets for nine days now.

has anybody experienced this with Dynacin?

Thanks in advance..

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×